Alert archive / Iowa / Wind Advisories in 2019
Wind Advisory 3, NWS Des Moines, IA
NWS Des Moines, IA issued this wind advisory at Feb 23, 2019, 3:52 AM CST for 10 counties in Iowa. It took effect at Feb 24, 2019, 12:00 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2019, 3:52 AM CST (09:52 UTC)
- In effect from
- Feb 24, 2019, 12:00 AM CST
- Expired
- Feb 24, 2019, 6:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Des Moines, IA
Counties Appanoose County, IA, Davis County, IA, Decatur County, IA, Lucas County, IA, Mahaska County, IA, Marion County, IA, Monroe County, IA, Poweshiek County, IA, Wapello County, IA, Wayne County, IA
The radar
The Des Moines radar (KDMX), 101 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 9.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1751 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 386 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
292 WWUS73 KDMX 230952 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 352 AM CST Sat Feb 23 2019 ...Gusty Winds Return Late Tonight and Sunday... .A powerful storm system will produce a period of strong winds late tonight and during the day on Sunday. IAZ062-074-075-084>086-094>097-231800- /O.NEW.KDMX.WI.Y.0003.190224T0600Z-190225T0000Z/ Poweshiek-Marion-Mahaska-Lucas-Monroe-Wapello-Decatur-Wayne- Appanoose-Davis- Including the cities of Grinnell, Pella, Knoxville, Oskaloosa, Chariton, Albia, Ottumwa, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 352 AM CST Sat Feb 23 2019 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY... The National Weather Service in Des Moines has issued a Wind Advisory, which is in effect from midnight tonight to 6 PM CST Sunday. * TIMING...Midnight Tonight through Sunday. * WINDS...Northwest winds of 25 to 35 mph with gusts up to 50 mph. * IMPACTS...Driving may become difficult for light or high profile vehicles. Loose objects may be blown around and cause damage to property or injury. Saturated ground from rainfall today may lead to tree damage and potential power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or wind gusts of 45 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Hahn
6 follow-up statements
657 WWUS73 KDMX 231643 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 1043 AM CST Sat Feb 23 2019 ...Gusty Winds Return Late Tonight and Sunday... .A powerful storm system will produce a period of strong winds late tonight and during the day on Sunday. IAZ062-074-075-084>086-094>097-232300- /O.CON.KDMX.WI.Y.0003.190224T0600Z-190225T0000Z/ Poweshiek-Marion-Mahaska-Lucas-Monroe-Wapello-Decatur-Wayne- Appanoose-Davis- Including the cities of Grinnell, Pella, Knoxville, Oskaloosa, Chariton, Albia, Ottumwa, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 1043 AM CST Sat Feb 23 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY... * TIMING...Midnight Tonight through Sunday. * WINDS...Northwest winds of 25 to 35 mph with gusts up to 50 mph. * IMPACTS...Driving may become difficult for light or high profile vehicles. Loose objects may be blown around and cause damage to property or injury. Saturated ground from rainfall today may lead to tree damage and potential power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or wind gusts of 45 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Small
018 WWUS73 KDMX 232141 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 341 PM CST Sat Feb 23 2019 ...Gusty Winds Return Late Tonight and Sunday... .A powerful storm system will produce a period of strong wind late tonight and during the day on Sunday making travel difficult. IAZ062-074-075-084>086-094>097-240545- /O.CON.KDMX.WI.Y.0003.190224T0600Z-190225T0000Z/ Poweshiek-Marion-Mahaska-Lucas-Monroe-Wapello-Decatur-Wayne- Appanoose-Davis- Including the cities of Grinnell, Pella, Knoxville, Oskaloosa, Chariton, Albia, Ottumwa, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 341 PM CST Sat Feb 23 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY... * TIMING...Midnight Tonight through Sunday. * WINDS...Northwest winds of 25 to 35 mph with gusts up to 50 mph. * IMPACTS...Driving may become difficult for light or high profile vehicles. Loose objects may be blown around and cause damage to property or injury. Saturated ground from rainfall today may lead to tree damage and potential power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or wind gusts of 45 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ FAB
921 WWUS73 KDMX 240941 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 341 AM CST Sun Feb 24 2019 ...Gusty Winds to Continue Today... IAZ062-074-075-084>086-094>097-250000- /O.CON.KDMX.WI.Y.0003.000000T0000Z-190225T0000Z/ Poweshiek-Marion-Mahaska-Lucas-Monroe-Wapello-Decatur-Wayne- Appanoose-Davis- Including the cities of Grinnell, Pella, Knoxville, Oskaloosa, Chariton, Albia, Ottumwa, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 341 AM CST Sun Feb 24 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...through 6 PM Today. * WINDS...Northwest winds of 25 to 35 mph with gusts up to 50 mph. * IMPACTS...Driving may become difficult for light or high profile vehicles. Loose objects may be blown around and cause damage to property or injury. Saturated ground from rainfall today may lead to tree damage and potential power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or wind gusts of 45 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Hahn
357 WWUS73 KDMX 241704 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 1104 AM CST Sun Feb 24 2019 ...Gusty Winds to Continue Today... IAZ062-074-075-084>086-094>097-242300- /O.CON.KDMX.WI.Y.0003.000000T0000Z-190225T0000Z/ Poweshiek-Marion-Mahaska-Lucas-Monroe-Wapello-Decatur-Wayne- Appanoose-Davis- Including the cities of Grinnell, Pella, Knoxville, Oskaloosa, Chariton, Albia, Ottumwa, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 1104 AM CST Sun Feb 24 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...through 6 PM Today. * WINDS...Northwest winds of 25 to 35 mph with gusts up to 50 mph. * IMPACTS...Driving may become difficult for light or high profile vehicles. Loose objects may be blown around and cause damage to property or injury. Saturated ground from rainfall today may lead to tree damage and potential power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or wind gusts of 45 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Small
124 WWUS73 KDMX 242133 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 333 PM CST Sun Feb 24 2019 ...Gusty Winds End This Afternoon... IAZ062-074-075-084>086-094>097-250000- /O.CON.KDMX.WI.Y.0003.000000T0000Z-190225T0000Z/ Poweshiek-Marion-Mahaska-Lucas-Monroe-Wapello-Decatur-Wayne- Appanoose-Davis- Including the cities of Grinnell, Pella, Knoxville, Oskaloosa, Chariton, Albia, Ottumwa, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 333 PM CST Sun Feb 24 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...through 6 PM Today. * WINDS...Northwest winds of 25 to 35 mph with gusts up to 40 mph. * IMPACTS...Driving may be difficult for light or high profile vehicles. Loose objects may be blown around and cause damage to property or injury. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph or wind gusts of 45 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Small
264 WWUS73 KDMX 250004 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 604 PM CST Sun Feb 24 2019 ...Winds Diminishing This Evening... IAZ062-074-075-084>086-094>097-250115- /O.EXP.KDMX.WI.Y.0003.000000T0000Z-190225T0000Z/ Poweshiek-Marion-Mahaska-Lucas-Monroe-Wapello-Decatur-Wayne- Appanoose-Davis- Including the cities of Grinnell, Pella, Knoxville, Oskaloosa, Chariton, Albia, Ottumwa, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 604 PM CST Sun Feb 24 2019 ...WIND ADVISORY HAS EXPIRED... The strong winds that have been occurring for much of the day are finally beginning to diminish. Gusty winds will continue into the evening hours, but generally remain below 30 mph. $$ REV
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Feb 22, 11:44 PM CST, 4 hours 8 minutes earlier.
Area forecast discussion, Feb 22, 11:44 PM CST, 4 hours 8 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 1144 PM CST Fri Feb 22 2019 .UPDATE... Issued at 716 PM CST Fri Feb 22 2019 Updated WW.Y to begin now over portions of southwest, west, and south central as light freezing rain already beginning. With warm air advection advancing north, this area will gradually drift north and expand between now and 9 pm. The far northern counties remain dry for the next 1.5 to 2 hours...so have left the start time along the northern 2-tier Iowa counties at 9 pm. Roads already seeing some icing on 141 around Dedham, Iowa near Coon Rapids on the IDOT page this evening. Remainder of the headlines are the same as afternoon issuance. /rev && .SHORT TERM.../Tonight through Saturday/ Issued at 419 PM CST Fri Feb 22 2019 Confidence On Storm Tonight Through Sunday: High on freezing drizzle/rain tonight. Medium to high on temperatures which could allow temperatures to warm faster than anticipated resulting in less icing especially on the southern edge of the advisory area tonight. Medium to high on the storm track. Slight chances could change the track of the heaviest snow for Saturday night. High on timing of changeover to snow and strong gusty winds/blizzard conditions Saturday night. Medium to high on blizzard conditions continuing into Sunday. With the lack of falling snow, visibility restrictions may still be less than 1 mile in rural areas, but widespread blizzard conditions are still somewhat uncertain. Very strong and potent storm system still on tap to impact the state through Sunday. Currently the upper level system is located over the desert southwest and is expected to quickly lift northeastward through the region Saturday, with the surface low to track across southeast Iowa Saturday afternoon into southern Wisconsin by Saturday night. Strong and gusty winds aloft to allow moisture to surge northward into the state tonight and continue through Saturday. Low level isentropic plots show low level moisture increasing and isentropic lift increasing tonight so expect precipitation to begin to spread into the forecast area by mid evening. Strong WAA and moisture moving in overnight with instability will allow freezing drizzle to change over to freezing rain across central/north central Iowa late tonight. The strong push of moisture to also push dewpoints up and expect much of the south to change over to all rain and some isolated to scattered thunderstorms possible with MUCAPE values around 100 J/Kg late tonight in the southeast. Further north, heavier freezing rain still possible but rain rates should allow most of the freezing rain to runoff limiting icing to maybe a tenth to as much as two tenths in spots along the Hwy 30/Hwy 20 corridors. Surface temperatures continue to warm into Saturday with much of the forecast area changing over to all rain as thermal profiles rise to freezing or above. Tried to time precip chances toward the HRRR with a decent handle on the waves of precip with as the WAA wing of precip moves in through Saturday. Trowal feature aloft to result in a heavy band of snow across the north/northwest/west central toward late Saturday afternoon into Saturday evening, with a quick 4 to 6 inches of snow becoming widespread and narrow band of 8 to possibly as high as 10 inches possible. Latest storm track indications suggest the band may orient itself from around the Carroll area up through Fort Dodge into the Mason City area. Small changes in the track of the system not likely known until Saturday could cause this heavier band of snow and ultimately the entire higher accumulations of snow to still shift some. The northern side of the band of snow will be have a tighter gradient due to drier air moving in from the back of the system, and the southern edge will have a gradient providing even more uncertainty due to the storm track and the orientation or more rain/snow and timing the changeover. Therefore some solutions are starting to place more the heavier snowfall toward the DSM metro area and areas to the north. Therefore some adjustments to the headlines are still possible moving into Saturday. Little changes with the wind forecast for Saturday night into Sunday. Therefore have tried to place the Blizzard Warning in the area where the best chances of 4+ inches of snow expected with the Winter Weather Advisory in areas of accumulating snowfall. Some question as to the extent of blizzard conditions into Sunday given the falling snow will have ended and relying solely on lofted blowing snow. Given much of the snow more likely to be a heavier, wet snow the blowing snow potential may be somewhat limited on Sunday, allowing visibility restrictions to not be as bad as expected (i.e. less than a mile or half mile versus true blizzard conditions less than 1/4 mile or zero Sunday). Therefore have the blizzard warning continuing into Sunday, but could see some of this maybe adjust based on observations into Sunday and how the blowing snow materializes. Expanded the advisory for tonight given the areas of icing, and went with the advisory across the north tonight through Saturday for the potential of freezing drizzle through the morning and then the snow starting up Saturday afternoon before the winds really pick up by Saturday evening transitioning to the Blizzard Warning. .LONG TERM.../Saturday night through Friday/ Issued at 419 PM CST Fri Feb 22 2019 .Overview: Temperatures will be below normal through this next week, especially Monday through Wednesday. Periodic chances for light snow are expected Monday through early Wednesday and perhaps again late this week. Details: Pressure gradient will be weakening across the state allowing for winds to decrease and blowing and drifting snow to end Sunday evening. Surface high pressure will try to nose into the state on Monday, but some uncertainty on whether any light snow will occur. With weak warm air advection ongoing, the NAM and GFS saturate the low and mid-levels per cross sections and soundings. Meanwhile, the ECMWF cross sections show some drier air in low levels. At this time, the best agreement for location of any light snow will be over northern Iowa and that is where PoPs are the highest. If precipitation does occur, there could be some freezing drizzle on the southern periphery as drier air works into the ice introduction layer. Given uncertainty about occurrence of precipitation, will keep all snow for now. A better surge of isentropic lift/warm air advection is expected to develop late Monday into early Tuesday that will spread light snow across the forecast area. Trends have taken this snowfall farther northward with the exception of the Canadian. Temperatures the first part of next week will be well below normal with high temperatures averaging 15 to 20 degrees below normal and low temperatures around 15 degrees below normal. By the middle to latter part of this next week, differences in deterministic runs is above average, especially late this week, with poor model run to run consistency. By Wednesday morning, the CMC and GFS are more zonal while the ECMWF is a bit more amplified across the CONUS. Significant differences revolve around the handling of an upper low pressure near/off the Pacific Northwest late this week. The GFS charges southeastward and develops a mature cyclone as is swoops south of the state and then heads into the Great Lakes. Meanwhile, the CMC and ECMWF are delayed with the low's eastward movement. Therefore, late this week have held to model blend. && .AVIATION.../For the 06Z TAFS through 06Z Saturday night/ Issued at 1144 PM CST Fri Feb 22 2019 No significant changes to previous package. Expecting areas of light fzra/pl/sn to continue all sites except KOTM prior to change to rain by 09z KDSM and between 12-18z most other sites except for KMCW which may take until aft 18z and only briefly liquid. Main system to arrive between 18-21z west and overspread KFOD/KMCW/KALO with snow while south sites change over to snow at KDSM/KOTM aft 22z to 03z. Blizzard conditions develop between 00z and 03z northwest areas with blowing snow likely other sites aft 03-05z. IFR to VLIFR 12z to 03z Sunday. Cigs slowly rise remainder of period as +40kt plus gusts develop. /rev && .HYDROLOGY... Issued at 419 PM CST Fri Feb 22 2019 Complex hydrologic situation continues likely this weekend. Combination of warm temperatures along with rain...possibly heavy...will lead to significant snowmelt especially across the southeastern CWA. This rain plus snowmelt will lead to significant runoff into area streams which may result in flooding. Ice jams are also possible if enough runoff makes its way into the streams. && .DMX WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 9 AM CST Saturday for IAZ026>028- 036>039-047>050-058>062-070>073. Winter Weather Advisory from 6 PM Saturday to 6 PM CST Sunday for IAZ027-028-038-039-048>050-059>061-071>073-081>083-092-093. Winter Weather Advisory until 6 PM CST Saturday for IAZ004>007- 015>017-023>025-033>035-044>046-057. Blizzard Warning from 6 PM Saturday to 6 PM CST Sunday for IAZ004>007-015>017-023>026-033>037-044>047-057-058-070. && UPDATE...REV SHORT TERM...Beerends LONG TERM...Ansorge AVIATION...REV HYDROLOGY...Zogg
Hazardous weather outlook, Feb 22, 3:44 PM CST, 12 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 344 PM CST Fri Feb 22 2019 IAZ004>007-015>017-023>025-033>035-044>046-057-232145- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Sac-Calhoun-Webster-Crawford-Carroll- Greene-Audubon- 344 PM CST Fri Feb 22 2019 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight A Winter Weather Advisory is in effect for the area tonight. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Winter Weather Advisory is in effect for the area on Saturday followed by a Blizzard Warning Saturday night through Sunday afternoon. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Chances for periodic light snow are possible over primarily northern Iowa Monday into early Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Snowfall amounts are appreciated. IAZ026-036-037-047-058-070-232145- Franklin-Hamilton-Hardin-Boone-Guthrie-Cass- 344 PM CST Fri Feb 22 2019 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight A Winter Weather Advisory is in effect for the area tonight. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Blizzard Warning is in effect for the area Saturday night thorugh Sunday afternoon. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Chances for periodic light snow are possible over primarily northern Iowa Monday into early Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Snowfall amounts are appreciated. IAZ027-028-038-039-048>050-059>061-071>073-232145- Butler-Bremer-Grundy-Black Hawk-Story-Marshall-Tama-Dallas-Polk- Jasper-Adair-Madison-Warren- 344 PM CST Fri Feb 22 2019 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight A Winter Weather Advisory is in effect for the area tonight. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Winter Weather Advisory is in effect for the area Saturday night thorugh Sunday afternoon. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Chances for periodic light snow are possible over primarily northern Iowa Monday into early Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Snowfall amounts are appreciated. IAZ062-232145- Poweshiek- 344 PM CST Fri Feb 22 2019 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight A Winter Weather Advisory is in effect for the area tonight. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Light snow accumulation is possible Saturday evening through Saturday night. In addition, potentially hazardous winds are likely early Sunday through Sunday evening. This may lead to blowing snow in areas that receive accumulating snowfall. Chances for periodic light snow are possible over primarily northern Iowa Monday into early Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Snowfall amounts are appreciated. IAZ081>083-092-093-232145- Adams-Union-Clarke-Taylor-Ringgold- 344 PM CST Fri Feb 22 2019 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight A light wintry mix of precipitation may produce minor ice accumulations tonight, mainly along and north of Highway 34. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Winter Weather Advisory is in effect for the area Saturday night thorugh Sunday afternoon. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Chances for periodic light snow are possible over primarily northern Iowa Monday into early Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Snowfall amounts are appreciated. IAZ074-075-084>086-094>097-232145- Marion-Mahaska-Lucas-Monroe-Wapello-Decatur-Wayne-Appanoose-Davis- 344 PM CST Fri Feb 22 2019 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight A light wintry mix of precipitation may produce minor ice accumulations tonight near and north of Highway 92. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Light snow accumulation is possible Saturday evening through Saturday night. Potentially hazardous winds are likely Sunday morning through Sunday evening. This may lead to blowing snow in areas that receive accumulating snowfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Snowfall amounts are appreciated. Ansorge
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.